# SDR MWEA00654

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 99576655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - AFT CARGO DOOR HAS AREAS OF LIGHT CORROSION ABOVE NR 4 BEAM AT FORWARD SIDE OF DOOR, ON BEAM AND BOTH SIDES OF INTERCOSTAL.  FABRICATED AND INSTALLED BEAM REPAIR.  (M)
